Blood Pressure Home > Coreg

What Should I Tell My Healthcare Provider?

You should talk to your healthcare provider prior to taking Coreg if you have:
 
Also, let your healthcare provider know if you:
 
Tell your healthcare provider about all other medicines you are currently taking, including prescription and non-prescription medicines, antacids, vitamins, and herbal supplements.
 
(Click Coreg Precautions and Warnings to learn more, including information on who should not this medication.)
 

What If I Take an Overdose?

People who take too much Coreg may have overdose symptoms that could include but are not limited to:
 
  • Extremely low blood pressure
  • Severe decrease in heart rate (bradycardia)
  • Low blood sugar (hypoglycemia)
  • Difficulty breathing
  • Loss of consciousness.
 
If you happen to overdose on this drug, seek immediate medical attention.
 
(Click Coreg Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.